# SDR SWAA2021091549669

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 671 Rbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED AT STA 671 AND RBL 43 ; / [01] PERFORMED HFEC AND CONFIRMED CRACK ON HORIZONTAL PRESSURE DECK WEB STA 671 RBL 43 IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH-1.181'. [NORTEC 600;B/C 166316;CALIB.DUE-10/21]; [02] INSTALLED EWIS PROTECTION AT AREA OF WEB REPAIR AS PER B737-7 AMM 20-60-07-913-801.; [03] DISPLACED VAPOR BARRIER & RETAINER AT RBL 60; STA. 671; FOR ACCESS TO REPAIR BEADED WEB. REF. 51-40-02-0G-0.; [04] REMOVED FASTENERS FROM THE DAMAGED WEB; UPPER AND LOWER BRACKETS AT RBL 38 TO RBL 60 IN REF B737-700 SRMA 51-40-02; [05] VERIFIED STEPS 2-4; [06] CUT & REMOVED THE DAMAGE PART OF WEB FROM RBL 38 TO RBL 60; REF. B737-7 SRM 53-40-51-2R-2 REPAIR 2; FIG. 202.; [07] PERFORMED HFEC ON TRIM-LINE. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166317. CALIB DUE 10-12-21. NO CRACKS FOUND.; [08] PERFORMED HFEC ROTO TEST ON FASTENERS OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166317. CALIB DUE 10-12-21. NO CRACKS FOUND.; [12] FABRICATED REPAIR PARTS :1EA. DOUBLER; MAT. USED: 2024-T3 0.080';PO #1688503; 1EA. WEB; MAT. USED:2024-T3 0.063';PO#1724575; 7EA. STIFFENERS; MAT. USED: BAC1505-100052T6511;PO# 1683226; AS PER B737-7 SRM 53-40-51-2R-2 REPAIR 2; TABLE 201& FIG. 202.;
